# SDR SIMA20121123011

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N698AE
- Make and model: Emb EMB-145LR
- Aircraft time: 20,735 hours, 17,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CAPTAIN’S FLASHLIGHT INOPERABLE- CRADLE LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT & CRADLE ASSEMBLY PER EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A USING NEW HARDWARE AS REQUIRED FOR SECURE INSTALLATION.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
